# SDR DALA2018091005512

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 35,990 hours, 24,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER OVERWING EXIT SIGNS ARE INOPERATIVE DURING EEPLS TEST. MAINTENANCE REPLACED THE BATTERY PACK B5-119. CHECK IS OK REF AMM 33-51.
